MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 4MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 4MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number 213D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reported a patient underwent pulserider aneurysm neck reconstruction device (anrd)-assisted coil embolization of a basilar tip aneurysm and experienced thromboembolism during the procedure.Information regarding clinical symptoms is not known.The treating physician commented that small thrombi were ¿flying¿ into the periphery; the small thrombi may have flown due to the pulserider device being taken in and out several times during placement.The procedure details are as following: continuous flush was maintained.The pulserider 10t, 3.5 ¿ 4.5mm anrd (213d / 3050709712) was implanted via a prowler select plus microcatheter (unk product code / unk lot number).An sl-10® microcatheter (stryker) was inserted into the aneurysm via transcell technique and coil embolization was performed.The pulserider anrd remains implanted and is thus not available for evaluation.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.The name, phone and email address of the initial reporter are not available / reported.[conclusion]: the healthcare professional reported a patient underwent pulserider aneurysm neck reconstruction device (anrd)-assisted coil embolization of a basilar tip aneurysm and experienced thromboembolism during the procedure.Information regarding clinical symptoms is not known.The treating physician commented that small thrombi were ¿flying¿ into the periphery; the small thrombi may have flown due to the pulserider device being taken in and out several times during placement.The procedure details are as following: continuous flush was maintained.The pulserider 10t, 3.5 ¿ 4.5mm anrd (213d / 3050709712) was implanted via a prowler select plus microcatheter (unk product code / unk lot number).An sl-10® microcatheter (stryker) was inserted into the aneurysm via transcell technique and coil embolization was performed.The pulserider anrd remains implanted and is thus not available for evaluation.Based on complaint information, the device remains implanted and is thus not available for evaluation.A review of manufacturing documentation associated with this lot (3050709712) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformance's related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The device will not be returned for analysis and therefore, no further investigation can be performed at this time.No determination of causes and possible contributing factors could be made.As a result, we are closing this investigation.Based on the information provided, the actual severity of the reported event is unknown.Furthermore, the relationship of the pulserider anrd and the prowler select plus microcatheter to the reported event cannot be excluded.Thus, the event will be conservatively reported to the fda with the classification of ¿serious injury.¿ a manufacturing documentation review was performed.There is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2022-00277.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 25-apr-2022.[additional information]: on 25-apr-2022, limited additional information was received.The information indicated that there were no malfunctions or performance issues with respect to the pulserider device during the procedure.E1: initial reporter phone: (b)(4).This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2022-00276 and 3008114965-2022-00277.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PULSERIDER T, 4MM, 10MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key14194333
Report Number3008114965-2022-00276
Device Sequence Number4458253
Product Code NJE
UDI-Device Identifier00859030005123
UDI-Public859030005123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number213D
Device Lot Number3050709712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER; SL-10® MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown